Alert archive / Massachusetts / Special Weather Statements in 2021

Special Weather Statement, NWS Boston/Norton, MA

June 22, 2021Norfolk County, Suffolk County, Massachusetts

NWS Boston/Norton, MA issued this special weather statement at Jun 22, 2021, 4:42 PM EDT for Norfolk County, Suffolk County, Massachusetts. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2021, 4:42 PM EDT (20:42 UTC)
Expired
Jun 22, 2021, 5:30 PM EDT
In force
48 min
Issued by
NWS Boston/Norton, MA

Counties Norfolk County, MA, Suffolk County, MA

The radar

The Boston radar (KBOX), 55 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
851 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

992 
WWUS81 KBOX 222042
SPSBOX

Special Weather Statement
National Weather Service Boston/Norton MA
442 PM EDT Tue Jun 22 2021
 
MAZ005>007-013>016-019-222130-
Eastern Essex MA-Eastern Plymouth MA-Suffolk MA-Western Norfolk MA-
Central Middlesex County MA-Eastern Norfolk MA-Western Essex MA-
Southeast Middlesex MA-
442 PM EDT Tue Jun 22 2021

...VERY HEAVY RAINFALL...

At 439 PM EDT, Doppler radar was tracking a thunderstorm with very 
heavy rainfall over Walpole, or over Norwood, moving northeast at 45 
mph.  Given rainfall over this region including the Greater Boston 
area early this afternoon, combined with an additional inch of 
rainfall from this approaching storm, expected minor urban and 
street flooding to impact the late day/evening commute through 530 
pm. 

Locations impacted include...
Boston, Cambridge, Quincy, Lynn, Newton, Somerville, Waltham, Malden,
Brookline, Medford, Weymouth, Revere, Peabody, Arlington, Everett,
Salem, Beverly, Woburn, Braintree and Chelsea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4268 7098 4257 7075 4253 7078 4256 7078
      4254 7090 4254 7087 4250 7085 4246 7094
      4242 7091 4243 7092 4241 7099 4234 7087
      4224 7096 4231 7089 4229 7087 4205 7120
      4215 7139
TIME...MOT...LOC 2039Z 214DEG 47KT 4217 7124 

$$

Nocera

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jun 22, 3:26 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 22, 3:26 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
326 PM EDT Tue Jun 22 2021

.SYNOPSIS...

Any showers and storms come to an end this evening and skies
clear tonight. Much drier and more seasonable airmass moves in
place as high pressure builds in. Dry weather with very
comfortable humidity levels persist Wednesday and Thursday.
Warmer and more humid conditions return Friday and into the
weekend.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...

Highlights

* Showers/storms end this evening and skies clear from west to east.
  Much cooler compared to the past couple of nights.

Trough lifts from the central/eastern Great Lakes into northern New
England by late tonight. A mid level ridge will build into the
eastern Great Lakes late tonight. At the surface a cold front will
move well offshore and high pressure will build in behind it.

As the cold front exits will see showers and any thunderstorms that
are leftover ending from west to east. Behind the cold front high
pressure builds in ushering in much cooler and drier air. Pretty
good consistency amongst CAM guidance with respect to the
shower/storms moving through. Leaned toward a combination of the
HREF/NERFC and WPC QPF for late this afternoon and into the evening.
Think most areas see 0.1 to 0.5 inches of rain, but will have
locally higher amounts where 1+ inches is possible where
thunderstorms have moved through.

Skies clear from west to east as high pressure builds in tonight.
Northwesterly flow aloft will advect in 3 to 5 degree Celsius air at
850 hPa. Not expecting winds to decouple and shift to the NW at 5-10
mph. Given the clear skies and cooler airmass moving in should see
temperatures plummet. Went with the 25th percentile of guidance,
which results in readings ranging from the low to mid 40s across the
higher terrain and the upper 40s to mid 50s elsewhere. There will be
some upper 50 to low 60 degree readings over Cape Cod and the
Islands.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...

Highlights

* Dry and quiet weather as high pressure builds over southern New
  England. Seasonable temperatures with comfortable humidity.

Mid level ridge axis builds over the region through this period. At
the surface high pressure will build over southern New England on
Wednesday and moves offshore Wednesday night.

Seasonable temperatures across the region and a much more
comfortable airmass in place. Temperatures top out in the 70s across
the region with dew points in the 40s.

Mostly clear skies and a good radiational cooling across southern
New England Wednesday night. Lows range from the mid 40s to the 50s.
May need to go lower in future updates as have gone with the 25th
percentile of guidance at this point in time.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...

Highlights...

* Mild to warm afternoons and cool nights through Thursday.
* Summer heat and humidity returns by this weekend with the chance
  for scattered showers and thunderstorms.

Details...

Lots of moving parts for this portion of the forecast. A low
pressure is expected to pass by well to our SE Wednesday night into
Thursday. HIgh pressure should then be the dominant weather feature
along the Eastern Seaboard late this week into early next week. The
location will be important, with the core of this high pressure
south of the Maritimes. This will be close enough to result in a
predominantly south to southwest flow this weekend into early next
week, meaning a return to increased heat and humidity for most.

Precipitation-wise, the location of this high pressure will not
likely be close enough to keep us entirely dry during this time.
Looking at at least a chance for mainly afternoon and evening
showers and isolated thunderstorms each day Saturday through
Tuesday.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...

Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Through 00Z...High confidence in trends, moderate in timing.

Main concern initially is thunderstorms across eastern CT, RI
into eastern MA. Most confident over eastern CT/RI and SE MA,
but not completely out of the question a storm passes by BOS.
Have added a VCTS mention to BOS in the latest update until
22Z. Think Cape Cod and the Islands will have a thunderstorm
risk as well, but will be a bit later into the afternoon/evening
per the HREF/HRRR guidance. Most areas see conditions
deteriorate from VFR to MVFR and localized IFR. S/SW winds at
5-10 shifting to the NW at 5-10 kts as the cold front slides
through.

Tonight...High confidence.

Showers and any leftover thunderstorms exiting the region from
west to east. Initially will be MVFR with localized IFR, but
should quickly improve to VFR drier air moves in wake of the
cold front. NW winds at 5-10 knots.

Wednesday...High confidence.

VFR with NW to WNW around 5-10 knots.

Wednesday night...High confidence.

VFR with light and variable winds.

KBOS TAF...Moderate confidence in TAF. Risk of a thunderstorm
from 18Z-22Z. The activity may stay to the south and east of
BOS, but will be a close call. Prolonged period of -SHRA later
this afternoon into the evening with MVFR ceilings.

KBDL TAF...High confidence in TAF.

Outlook /Thursday through Sunday/...

Thursday through Friday: VFR.

Friday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA.

Saturday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA.

Saturday Night: VFR. Breezy. Chance SHRA.

Sunday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA.

&&

.MARINE...

Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Tonight through Wednesday...High confidence

Showers and storms coming to an end as a cold front sweeps through.
Seas remain elevated to Small Craft Advisory levels with the same
timing as the previous shift had indicated into Wednesday. Seas take
the longest to diminish across the eastern and southern outer
waters. NW winds of 10-15 kts with gusts up to 20 kts. Winds
diminish to 5-10 kts and shift to the S/SW Wednesday afternoon.

Wednesday night...High confidence.

Light southerly to southwesterly wind as high pressure builds over
the waters. Waves 2-4 ft.

Outlook /Thursday through Sunday/...

Thursday: Winds less than 25 kt.

Thursday Night: Winds less than 25 kt. Slight chance of rain
showers.

Friday through Saturday: Winds less than 25 kt.

Saturday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain showers.

Sunday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Slight chance of rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...High Rip Current Risk until 7 PM EDT this evening for MAZ023-
     024.
RI...High Rip Current Risk until 7 PM EDT this evening for RIZ008.
MARINE...Small Craft Advisory until 11 AM EDT Wednesday for ANZ235-237.
     Small Craft Advisory until 2 PM EDT Wednesday for ANZ254>256.

&&

SYNOPSIS...Belk/BL
NEAR TERM...BL
SHORT TERM...BL
LONG TERM...Belk
AVIATION...Belk/BL
MARINE...Belk/BL
Hazardous weather outlook, Jun 22, 4:33 PM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
433 PM EDT Tue Jun 22 2021

CTZ003-004-MAZ003>007-010>022-026-RIZ001>007-232045-
Tolland CT-Windham CT-Eastern Franklin MA-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-
433 PM EDT Tue Jun 22 2021

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts, northern Rhode
Island and southern Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ023-024-RIZ008-232045-
Dukes MA-Nantucket MA-Block Island RI-
433 PM EDT Tue Jun 22 2021

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-232045-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
433 PM EDT Tue Jun 22 2021

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002-MAZ002-008-009-232045-
Hartford CT-Western Franklin MA-Western Hampshire MA-
Western Hampden MA-
433 PM EDT Tue Jun 22 2021

This Hazardous Weather Outlook is for northern Connecticut and
western Massachusetts.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jun 22, 1:39 PM EDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
139 PM EDT Tue Jun 22 2021

MAZ013-017-018-020-RIZ002-004-005-221830-
Southern Bristol MA-Western Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Bristol RI-Eastern Kent RI-
Southeast Providence RI-
139 PM EDT Tue Jun 22 2021

...STRONG THUNDERSTORM MOVING INTO SOUTHEAST MASSACHUSETTS...

At 138 PM EDT, Doppler radar was tracking a strong thunderstorm over
Barrington, or near Bristol, moving northeast at 45 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Providence, Brockton, Warwick, Cranston, Pawtucket, Taunton, East
Providence, Stoughton, Bridgewater, Bristol, Attleboro, Mansfield,
Middleborough, Easton, Norton, Somerset, Sharon, Foxborough,
Barrington and Swansea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4168 7140 4174 7144 4214 7113 4192 7075
      4176 7113 4178 7111 4179 7112 4174 7114
      4171 7121 4172 7122 4170 7124 4172 7126
      4169 7125 4167 7130 4171 7129 4172 7134
      4179 7138 4173 7139 4167 7137
TIME...MOT...LOC 1738Z 225DEG 37KT 4172 7133

BW
Special weather statement, Jun 22, 1:41 PM EDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Boston/Norton MA
141 PM EDT Tue Jun 22 2021

CTZ004-MAZ017-RIZ001>007-221830-
Windham CT-Northern Bristol MA-Northwest Providence RI-Bristol RI-
Washington RI-Western Kent RI-Eastern Kent RI-Newport RI-
Southeast Providence RI-
141 PM EDT Tue Jun 22 2021

...STRONG THUNDERSTORM MOVING INTO RHODE ISLAND...

At 141 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hopkinton, or 12 miles southwest of Coventry, moving northeast at 45
mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Providence, Warwick, Cranston, Pawtucket, East Providence, Coventry,
North Providence, West Warwick, Johnston, North Kingstown, Bristol,
Smithfield, Lincoln, Barrington, Seekonk, East Greenwich, North
Smithfield, Warren, Scituate and Glocester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4164 7179 4164 7183 4197 7149 4165 7120
      4164 7129 4168 7128 4160 7133 4166 7135
      4163 7133 4171 7129 4179 7137 4179 7138
      4165 7136 4169 7145 4160 7140 4143 7180
TIME...MOT...LOC 1741Z 225DEG 37KT 4153 7177

BW
Special weather statement, Jun 22, 2:33 PM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
233 PM EDT Tue Jun 22 2021

MAZ013-016>020-RIZ002-005-221915-
Eastern Plymouth MA-Southern Bristol MA-Western Norfolk MA-
Northern Bristol MA-Western Plymouth MA-Eastern Norfolk MA-
Bristol RI-Southeast Providence RI-
233 PM EDT Tue Jun 22 2021

...STRONG THUNDERSTORM...

At 232 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rehoboth, or near East Providence, moving northeast at 45 mph.

Wind gusts up to 50 mph may accompany this storm.

Locations impacted include...
Providence, Brockton, Quincy, Pawtucket, Plymouth, Taunton, Weymouth,
East Providence, Braintree, Randolph, Stoughton, Bridgewater,
Attleboro, Mansfield, Middleborough, Easton, Hingham, Canton, Norton
and Somerset.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4178 7112 4179 7112 4178 7113 4171 7131
      4173 7134 4179 7137 4178 7139 4182 7143
      4227 7100 4201 7067 4201 7071 4197 7067
      4198 7065 4196 7066 4194 7063
TIME...MOT...LOC 1832Z 232DEG 40KT 4182 7126

BW
Special weather statement, Jun 22, 2:43 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
243 PM EDT Tue Jun 22 2021

MAZ013-016-018-019-221915-
Eastern Plymouth MA-Western Norfolk MA-Western Plymouth MA-
Eastern Norfolk MA-
243 PM EDT Tue Jun 22 2021

...STRONG THUNDERSTORMS CONTINUE...

At 242 PM EDT, Doppler radar was tracking a strong thunderstorm over
Whitman, or near Brockton, moving northeast at 35 mph.

Pea size hail and winds in excess of 30 mph will accompany this
storm.

Locations impacted include...
Brockton, Quincy, Weymouth, Braintree, Randolph, Stoughton,
Bridgewater, Marshfield, Hingham, Canton, Scituate, Pembroke,
Rockland, Abington, Duxbury, Whitman, Hanover, East Bridgewater,
Holbrook and Norwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4200 7093 4217 7109 4227 7100 4227 7096
      4230 7094 4230 7093 4225 7096 4226 7091
      4225 7088 4228 7087 4226 7087 4227 7083
      4224 7077 4225 7077 4220 7072 4221 7071
      4220 7071 4217 7073 4211 7067
TIME...MOT...LOC 1842Z 227DEG 33KT 4209 7091

BW
Special weather statement, Jun 22, 4:42 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
442 PM EDT Tue Jun 22 2021

MAZ005>007-013>016-019-222130-
Eastern Essex MA-Eastern Plymouth MA-Suffolk MA-Western Norfolk MA-
Central Middlesex County MA-Eastern Norfolk MA-Western Essex MA-
Southeast Middlesex MA-
442 PM EDT Tue Jun 22 2021

...VERY HEAVY RAINFALL...

At 439 PM EDT, Doppler radar was tracking a thunderstorm with very
heavy rainfall over Walpole, or over Norwood, moving northeast at 45
mph.  Given rainfall over this region including the Greater Boston
area early this afternoon, combined with an additional inch of
rainfall from this approaching storm, expected minor urban and
street flooding to impact the late day/evening commute through 530
pm.

Locations impacted include...
Boston, Cambridge, Quincy, Lynn, Newton, Somerville, Waltham, Malden,
Brookline, Medford, Weymouth, Revere, Peabody, Arlington, Everett,
Salem, Beverly, Woburn, Braintree and Chelsea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4268 7098 4257 7075 4253 7078 4256 7078
      4254 7090 4254 7087 4250 7085 4246 7094
      4242 7091 4243 7092 4241 7099 4234 7087
      4224 7096 4231 7089 4229 7087 4205 7120
      4215 7139
TIME...MOT...LOC 2039Z 214DEG 47KT 4217 7124

Nocera

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 10:50 PM EDTSpecial Weather StatementBOXFranklin40 min
Jun 22, 3:38 AM EDTRip Current StatementBOXDukes, Nantucket15 hr
Jun 22, 1:52 PM EDTSevere Thunderstorm WarningBOXBristol38 min
Jun 22, 2:00 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth, Suffolk45 min
Jun 22, 2:14 PM EDTSpecial Marine WarningBOX31 min
Jun 22, 2:33 PM EDTSpecial Weather StatementBOXPlymouth42 min
Jun 22, 2:43 PM EDTSpecial Weather StatementBOXPlymouth32 min
Jun 22, 3:06 PM EDTSevere Thunderstorm WarningBOXBristol, Plymouth23 min
Jun 22, 3:07 PM EDTSpecial Marine WarningBOX53 min
Jun 22, 3:41 PM EDTSpecial Marine WarningBOX64 min
Jun 22, 1:39 PM EDTSpecial Weather StatementBOXBristol51 min
Jun 22, 1:41 PM EDTSpecial Weather StatementBOXBristol, Kent, Providence49 min

Nearby

Special Weather Statements in Massachusetts, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.